Zéro-cycles de degré 1 sur les solides de Poonen
[Zero-cycles of degree 1 on Poonen threefolds]
Bulletin de la Société Mathématique de France, Volume 138 (2010) no. 2, pp. 249-257.

B. Poonen recently produced smooth threefolds over a number field which do not have a rational point but have no Brauer-Manin obstruction even after descent to a finite étale cover. I show that the varieties he produces have zero-cycles of degree 1.

B. Poonen a récemment exhibé des exemples de variétés projectives et lisses de dimension 3 sur un corps de nombres qui n'ont pas de point rationnel et pour lesquelles il n'y a pas d'obstruction de Brauer-Manin après revêtement fini étale. Je montre que les variétés qu'il construit possèdent des zéro-cycles de degré 1.

DOI: 10.24033/bsmf.2590
Classification: 14G05, 14G25, 11G35, 14J20, 14F22
Mot clés : points rationnels, zéro-cycles, principe de Hasse, obstruction de Brauer-Manin
Keywords: rational points, zero-cyles, Hasse principle, Brauer-Manin obstruction
@article{BSMF_2010__138_2_249_0,
     author = {Colliot-Th\'el\`ene, Jean-Louis},
     title = {Z\'ero-cycles de degr\'e $1$ sur les solides de {Poonen}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {249--257},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {138},
     number = {2},
     year = {2010},
     doi = {10.24033/bsmf.2590},
     mrnumber = {2679040},
     zbl = {1205.11075},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2590/}
}
TY  - JOUR
AU  - Colliot-Thélène, Jean-Louis
TI  - Zéro-cycles de degré $1$ sur les solides de Poonen
JO  - Bulletin de la Société Mathématique de France
PY  - 2010
SP  - 249
EP  - 257
VL  - 138
IS  - 2
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2590/
DO  - 10.24033/bsmf.2590
LA  - fr
ID  - BSMF_2010__138_2_249_0
ER  - 
%0 Journal Article
%A Colliot-Thélène, Jean-Louis
%T Zéro-cycles de degré $1$ sur les solides de Poonen
%J Bulletin de la Société Mathématique de France
%D 2010
%P 249-257
%V 138
%N 2
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.2590/
%R 10.24033/bsmf.2590
%G fr
%F BSMF_2010__138_2_249_0
Colliot-Thélène, Jean-Louis. Zéro-cycles de degré $1$ sur les solides de Poonen. Bulletin de la Société Mathématique de France, Volume 138 (2010) no. 2, pp. 249-257. doi : 10.24033/bsmf.2590. http://www.numdam.org/articles/10.24033/bsmf.2590/

[1] J.-L. Colliot-Thélène - « L'arithmétique des variétés rationnelles », Ann. Fac. Sci. Toulouse Math. 1 (1992), p. 295-336. | Numdam | MR | Zbl

[2] -, « Birational invariants, purity and the Gersten conjecture » 1992), Proc. Sympos. Pure Math., vol. 58, Amer. Math. Soc., 1995, p. 1-64. | MR | Zbl

[3] -, « Conjectures de type local-global sur l'image des groupes de Chow dans la cohomologie étale » 1997), Proc. Sympos. Pure Math., vol. 67, Amer. Math. Soc., 1999, p. 1-12. | MR | Zbl

[4] J.-L. Colliot-Thélène, J.-J. Sansuc & P. Swinnerton-Dyer - « Intersections of two quadrics and Châtelet surfaces », J. reine angew. Math. 373 (1987), p. 37-107 ; II, ibid. 374 (1987), p. 72-168. | Zbl

[5] C. Demarche - « Obstruction de descente et obstruction de Brauer-Manin », Algebra and Number Theory 3 (2008), p. 237-254. | MR | Zbl

[6] P. Gille & T. Szamuely - Central simple algebras and Galois cohomology, Cambridge Studies in Advanced Math., vol. 101, Cambridge Univ. Press, 2006. | MR | Zbl

[7] A. Grothendieck - « Le groupe de Brauer, I, II, III », in Dix exposés sur la cohomologie des schémas, Advanced Studies in Pure Mathematics, Masson, 1968. | Zbl

[8] D. Harari - « Méthode des fibrations et obstruction de Manin », Duke Math. J. 75 (1994), p. 221-260. | MR | Zbl

[9] D. Harari & A. N. Skorobogatov - « Non-abelian cohomology and rational points », Compositio Math. 130 (2002), p. 241-273. | MR | Zbl

[10] B. Poonen - « Insufficiency of the Brauer-Manin obstruction applied to étale covers », preprint arXiv :0806.1312 à paraître dans Annals of Math. | MR

[11] A. N. Skorobogatov - « On the fibration method for proving the Hasse principle and weak approximation », in Séminaire de Théorie des Nombres, Paris 1988-1989, Progr. Math., vol. 91, Birkhäuser, 1990, p. 205-219. | MR | Zbl

[12] -, « Beyond the Manin obstruction », Invent. Math. 135 (1999), p. 399-424. | MR

[13] -, Torsors and rational points, Cambridge Tracts in Mathematics, vol. 144, Cambridge Univ. Press, 2001. | MR | Zbl

Cited by Sources: